|pain full blisters on tounge
Oct 26, 2017
prep truvada can cause tounge blisters
Response from Dr. Young
Hello and thanks for posting.
Oral blisters or sores are not a typical side effect of Truvada. Truvada for pre-exposure prophylaxis (PrEP) is usually very well tolerated. Some individuals experience mild gastrointestinal side effects for a few days after starting; kidney function and other laboratory markers should be monitored periodically for people on PrEP.
Painful oral lesions are usually aphthous ulcers (canker sores) or herpes. If the lesions persist, I'd suggest seeing your care provider.
Best of health to you, BY
cd4count is only 8
My CD4s getting backward after three months of RVT :((
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.